Gaviscon Advance Liquids Aniseed 300ml
  • Gaviscon Advance Liquids Aniseed 300ml
  • Gaviscon Advance Liquids Aniseed 300ml
  • Gaviscon Advance Liquids Aniseed 300ml

Gaviscon Advance Liquids Aniseed 300ml

300ml 
£8.99
In Stock
Delivery information Product #0145995

Please note images are for illustration purposes and may differ from the product(s) you receive

Gaviscon Advance Aniseed Liquid provides fast, soothing and long lasting relief from heartburn, indigestion and acid reflux cough.

Gaviscon Advance Liquids Aniseed gets to work by forming a raft; over the contents of the stomach to prevent acid from leaving the stomach and refluxing back up the oesophagus (food pipe>.

Gaviscon Advance contains double the concentration of sodium alginate of Gaviscon Original so forms a stronger, more resilient 'raft'. Ideal for long lasting relief from acid reflux as well as heartburn and indigestion. Gaviscon liquid does not contain sugar or gluten and can be taken during pregnant or breast-feeding.

Gaviscon Advance liquids for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.

  • Dosage: Check that the cap seal is unbroken before first using this product. Shake well before use.
  • Read the package leaflet before use.
  • For oral use. Adults, including the elderly and children 12 years and over: Take 5-10ml (one to two 5ml spoonful's) after meals and at bedtime.
  • Children under 12 years: Should only be taken on medial advice. If symptoms persist after 7 days consult your doctor.
  • Always read the label.
  • Keep out of the sight and reach of children. Do not use this product after the expiry date (EXP: month/year shown)

    This medicine contains sodium , potassium and calcium. If you have been advised to follow a diet restricted in either of these salts please consult your doctoor before taking this product.

    Do not use this product after the expiry date (EXP:month/year shown).

    Always read the label

    Methyl parahydroxybenzoate (E218) and Propyl parahydroxybenzoate (E216) which may cause allergic reactions (possibly delayed). See leaflet for further information.

    Disclaimer

    The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

    Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

    * Terms and conditions apply
    x

    Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close